# SDR AALA201604089007

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,282 hours, 26,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N52816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON MAIN CABIN FLOOR CHANNEL, BETWEEN BS 1300 & 1320 AT LBL 22.  REPLACED FLOOR CHANNEL IAW SRM 51-40-02 & DWG 46N5281.
